Generalized polynomials and new families of generating functions

G. Dattoli, S. Lorenzutta, C. Cesarano

Research output: Contribution to journalArticle

19 Citations (Scopus)


We show that the use of generalized polynomials, i. e. polynomials defined as discrete convolution of Hermite, Laguerre... polynomials can be exploited to explore new families of generating functions. © 2001 Università degli Studi di Ferrara.
Original languageEnglish
Pages (from-to)57 - 61
Number of pages5
JournalAnnali dell'Universita di Ferrara
Issue number1
Publication statusPublished - 2001
Externally publishedYes


All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this